# SDR 96UAL900194

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE BOTTLE SWITCH LIGHT ILLUMINATED INDICATING DISCHARGE.  INSTALL A THERMOCOUPLE DURING FUTURE BOTTLE SHOP VISITS TO MORE ACCURATELY MEASURE BOTTLE TEMPERATURE, WHICH AFFECTS PROPER FILL PRESSURE OF THE BOTTLE.
